Hemanshu Kaul
Title
Cited by
Cited by
Year
Packing of graphic n‐tuples
AH Busch, MJ Ferrara, SG Hartke, MS Jacobson, H Kaul, DB West
Journal of Graph Theory 70 (1), 29-39, 2012
302012
New global optima results for the Kauffman NK model: handling dependency
H Kaul, SH Jacobson
Mathematical programming 108 (2), 475-494, 2006
242006
Distinguishing chromatic number of Cartesian products of graphs
JO Choi, SG Hartke, H Kaul
SIAM Journal on Discrete Mathematics 24 (1), 82-100, 2010
222010
Global optima results for the Kauffman NK model
H Kaul, SH Jacobson
Mathematical Programming 106 (2), 319-338, 2006
212006
On a graph packing conjecture by Bollobás, Eldridge and Catlin
H Kaul, A Kostochka, G Yu
Combinatorica 28 (4), 469-485, 2008
182008
Extremal graphs for a graph packing theorem of Sauer and Spencer
H Kaul, A Kostochka
Combinatorics, Probability & Computing 16 (3), 409, 2007
172007
Criticality, the list color function, and list coloring the Cartesian product of graphs
H Kaul, JA Mudrock
arXiv preprint arXiv:1805.02147, 2018
72018
New methodology for transportation investment decisions with consideration of project interdependencies
Z Li, H Kaul, S Kapoor, E Veliou, B Zhou, SH Lee
Transportation research record 2285 (1), 36-46, 2012
72012
Analyzing the performance of simultaneous generalized hill climbing algorithms
DE Vaughan, SH Jacobson, H Kaul
Computational Optimization and Applications 37 (1), 103-119, 2007
72007
On the chromatic polynomial and counting DP-colorings of graphs
H Kaul, JA Mudrock
Advances in Applied Mathematics 123, 102131, 2021
6*2021
Maximum series-parallel subgraph
G Călinescu, CG Fernandes, H Kaul, A Zelikovsky
Algorithmica 63 (1), 137-157, 2012
62012
Combinatorial Nullstellensatz and DP-coloring of Graphs
H Kaul, JA Mudrock
Discrete Mathematics 343 (12), 112115, 2020
52020
Proportional choosability: a new list analogue of equitable coloring
H Kaul, JA Mudrock, MJ Pelsmajer, B Reiniger
Discrete Mathematics 342 (8), 2371-2383, 2019
52019
Total equitable list coloring
H Kaul, JA Mudrock, MJ Pelsmajer
Graphs and Combinatorics 34 (6), 1637-1649, 2018
52018
A simple characterization of proportionally 2-choosable graphs
H Kaul, JA Mudrock, MJ Pelsmajer, B Reiniger
Graphs and Combinatorics, 1-9, 2020
32020
On the Alon-Tarsi Number and Chromatic-Choosability of Cartesian Products of Graphs
H Kaul, JA Mudrock
arXiv preprint arXiv:1803.07455, 2018
32018
Advances in interdisciplinary applied discrete mathematics
H Kaul, HM Mulder
World Scientific, 2010
32010
Long local searches for maximal bipartite subgraphs
H Kaul, DB West
SIAM Journal on Discrete Mathematics 22 (3), 1138-1144, 2008
32008
On graph fall-coloring: Existence and constructions
H Kaul, C Mitillos
Graphs and Combinatorics 35 (6), 1633-1646, 2019
22019
On Graph Fall-Coloring - Operators and Heredity
H Kaul, C Mitillos
Journal of Combinatorial Mathematics and Combinatorial Computing 106, 125-151, 2018
22018
The system can't perform the operation now. Try again later.
Articles 1–20